MathSciNet Relay Station
MathSciNet bibliographic data
MR1001607 (90j:33001) 33A15 (05A19 33A75)
Gustafson, Robert A. A generalization of Selberg's beta integral. Bull. Amer. Math. Soc. (N.S.) 22 (1990), no. 1, 97–105.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement